Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 24, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 8, 2008, 11:57 AM CDT for Columbia County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 11:57 AM CDT (16:57 UTC)
- Expired
- Jun 8, 2008, 3:25 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 97 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 2:34 PM CDT | HEAVY RAIN 5.86 | 1 N Pardeeville, WI | 24 HOUR RAINFALL. |
| Jun 8, 2:41 PM CDT | HEAVY RAIN 5.86 | 1 N Pardeeville, WI | 24 HOUR RAINFALL. |
| Jun 8, 3:30 PM CDT | FLASH FLOOD | Fall River, WI | COUNTY ROAD Z NEAR JOHNSON ROAD IS CLOSED DUE TO HIGH WATER...IN THE FALL RIVER AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 081700
FFWMKX
WIC021-082300-
/O.NEW.KMKX.FF.W.0024.080608T1657Z-080608T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 AM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 600 PM CDT SUNDAY
* AT 1153 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
CONTINUED FLASH FLOODING ACROSS MUCH OF THE COUNTY. ADDITIONAL
HEAVY RAINFALL IS EXPECTED OVER THE NEXT SEVERAL HOURS AND
ADDITIONAL FLASH FLOODING IS EXPECTED.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PORTAGE...PARDEEVILLE AND CAMBRIA.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4365 8917 4363 8901 4329 8901 4329 8971
4335 8970 4338 8961 4355 8959 4357 8961
4357 8971 4362 8978 4364 8978
TIME...MOT...LOC 1657Z 180DEG 0KT 4347 8925
$$
BORGHOFF1 follow-up statement
000
WGUS73 KMKX 082025
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT SUN JUN 8 2008
WIC021-082035-
/O.CAN.KMKX.FF.W.0024.000000T0000Z-080608T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-
325 PM CDT SUN JUN 8 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COLUMBIA COUNTY...
AREAL FLOODING CONTINUES ACROSS COLUMBIA COUNTY...HOWEVER THE LIFE
THREATENING FLOODING POTENTIAL HAS DIMINISHED. AN AREAL FLOOD
WARNING HAS BEEN ISSUED FOR FLOODING IN URBAN AREAS...SMALL
STREAMS...AND LOW LYING AREAS. NEW FLASH FLOOD WARNINGS WILL LIKELY
BE REISSUED AS THE NEXT ROUND OF HEAVY RAIN MATERIALIZES.
LAT...LON 4365 8917 4363 8901 4329 8901 4329 8971
4335 8970 4338 8961 4355 8959 4357 8961
4357 8971 4362 8978 4364 8978
TIME...MOT...LOC 2025Z 180DEG 0KT 4347 8925
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:32 AM CDT, 8 hours 25 minutes earlier.
Area forecast discussion, Jun 8, 3:32 AM CDT, 8 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN JUN 8 2008
FORECAST FOCUS ON HEAVY RAIN AND SEVERE POTENTIAL TODAY AND TONIGHT.
LATEST WATER VAPOR IMAGERY INDICATED SOUTHWEST UPPER LEVEL FLOW
OVER THE UPPER MIDWEST AND PLAINS STATES. CURRENT CONVECTION IN
EASTERN NEBRASKA AND INTO IOWA AND FAR SOUTHEAST MINNESOTA. THIS
ACTIVITY BEING DRIVEN BY 40 KNOT LOW LEVEL JET NOSE...ALONG WITH
LOW TO MID LEVEL FRONTOGENESIS...AND STRONG 40 TO 50 KNOT DEEP
LAYER WIND SHEAR. AT THE SURFACE...WARM FRONT WAS DEVELOPING IN
THE CENTRAL PLAINS...WITH A QUASI STATIONARY BOUNDARY TO THE
NORTHEAST INTO CENTRAL AND NORTHEAST WISCONSIN.
.SHORT TERM...TODAY AND TONIGHT...
ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAINFALL IS EXPECTED
TODAY INTO THIS EVENING ACROSS SOUTHERN WISCONSIN. QUASI
STATIONARY SURFACE BOUNDARY EXPECTED TO REMAIN IN THE REGION UNTIL
A WEAK SURFACE LOW PULLS IT NORTH TONIGHT. A COLD FRONT SHOULD
THEN MOVE THROUGH THE REGION BY LATE TONIGHT.
THESE SURFACE BOUNDARIES ARE EXPECTED TO COMBINE WITH GOOD LOW TO
MID LEVEL FRONTOGENESIS RESPONSE FIELDS...AND 40 KNOT PLUS LOW
LEVEL JET NOSE...TO BRING MORE ROUNDS OF THUNDERSTORMS. LOCAL HIGH
RESOLUTION MODELS DO SHOW AN AREA OF STORMS...CURRENTLY DEVELOPING
ACROSS NORTHERN IOWA AT THIS TIME...COMING THROUGH THE AREA THIS
MORNING...WITH A SECOND AREA WITH THE COLD FRONT LATER TODAY AND
INTO THIS EVENING.
WOULD EXPECT SEVERE WEATHER WITH THESE STORMS...ESPECIALLY WITH
THE COLD FRONT LATE THIS AFTERNOON AND TONIGHT. MEAN LAYER CAPE
VALUES APPROACH 2500 J/KG BY THIS AFTERNOON...WITH 0-6KM SHEAR
VALUES OF 40 TO 50 KNOTS. 0-1KM SHEAR VALUES ALSO HIGH...WITH 20
TO 30 KNOTS A GOOD BET. MEAN LAYER LCLS REMAIN LOW AS WELL. SO
POTENTIAL FOR SUPERCELLS WITH TORNADOES...LARGE HAIL AND DAMAGING
WINDS ARE GOOD. WILL MENTION SEVERE WORDING IN FORECAST.
HEAVY RAINFALL ALSO A GOOD BET TODAY AND TONIGHT. VERY MOIST
PRECIPITABLE WATER VALUES OF 1.50 TO 2.00 INCHES ARE
EXPECTED...ALONG WITH SLOW PROPAGATION OF CELLS FROM MESO BETA
ELEMENTS DATA ON AREA FORECAST SOUNDINGS. ORIENTATION OF SURFACE
AND LOW LEVEL BOUNDARIES PARALLEL TO THE STEERING LEVEL FLOW AS
WELL. GROUND IS SATURATED FROM PAST CONVECTION. WILL EXTEND FLASH
FLOOD WATCH GOING THROUGH THIS EVENING...TO TIME CONVECTION ACROSS
THE AREA ASSOCIATED WITH THE FRONT. ALL IN ALL...MORE FLASH
FLOODING APPEARS LIKELY ACROSS THE AREA TODAY AND THIS EVENING.
.LONG TERM...MONDAY THROUGH SATURDAY...
MAY SEE ANOTHER MCS GO THROUGH PORTIONS OF THE SOUTHEAST COUNTIES
ON MONDAY. GIVEN UNCERTAINTY NOW WITH SOME MODEL DIFFERENCES,
WILL KEEP THE CHANCE WORDING IN THE FORECAST. IN FACT...THE CHANCY
WORDING WILL REMAIN IN MOST PERIODS OF THE REST OF THE FORECAST.
SOME DIFFERENCES IN THE MODELS WITH TIMING AND PLACEMENT OF
FEATURES...BUT WILL NOT GET TOO PICKY THIS FAR OUT.
&&
.AVIATION...EXTREMELY MOIST ATMOSPHERE OVR AREA TODAY. GENERALLY
VFR CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND
THUNDERSTORMS. CONTINUOUS REDEVELOPMENT OF SHOWERS AND
THUNDERSTORMS EXPECTED THROUGH THE EVENING. STUBBORN BOUNDARY
FINALLY SAGS SOUTHEAST OF THE AREA LATE TONIGHT OR EARLY MONDAY
MORNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVISHazardous weather outlook, Jun 8, 1:55 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 155 AM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-081315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 155 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES ARE POSSIBLE. MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT. LMZ643>646-081315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 155 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 8, 11:15 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM HEAVY RAIN TAYCHEEDAH 43.81N 88.40W
06/08/2008 M0.91 INCH FOND DU LAC WI TRAINED SPOTTER
RAINFALL BETWEEN 730 AM AND 1100 AM
&&
FRANKSLocal storm report, Jun 8, 11:26 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM TSTM WND GST 2 NW GREENFIELD 42.98N 88.03W
06/08/2008 E64 MPH MILWAUKEE WI AMATEUR RADIO
&&
FRANKSLocal storm report, Jun 8, 11:28 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1128 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM TSTM WND GST WEST ALLIS 43.01N 88.03W
06/08/2008 E50 MPH MILWAUKEE WI TRAINED SPOTTER
&&
FRANKSLocal storm report, Jun 8, 11:34 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD RICHMOND 42.72N 88.75W
06/08/2008 WALWORTH WI TRAINED SPOTTER
FLOODING AT COUNTY ROAD A AND STATE ROAD 89
&&
FRANKSLocal storm report, Jun 8, 11:36 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM FLASH FLOOD MUKWONAGO 42.87N 88.33W
06/08/2008 WAUKESHA WI TRAINED SPOTTER
FLASH FLOODING AT STATE ROAD 83 AND INTERSTATE 43
&&
FRANKSLocal storm report, Jun 8, 11:40 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HEAVY RAIN LANNON 43.15N 88.16W
06/08/2008 M1.19 INCH WAUKESHA WI TRAINED SPOTTER
1.19 OVER PAST 2 HOURS...STORM TOTAL IS 4.53 SINCE
YESTERDAY
&&
FRANKSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:10 PM CDT | Tornado Warning | MKX | Sauk | 50 min |
| Jun 7, 7:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 61 min |
| Jun 7, 8:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Racine, Waukesha | 6 hr |
| Jun 7, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 36 min |
| Jun 7, 8:15 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 3 hr |
| Jun 7, 8:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 70 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 60 min |
| Jun 7, 9:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Sauk | 11 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green | 16 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green, Rock | 10 days |
| Jun 7, 9:21 PM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 3 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Sauk | 3 days |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Iowa, Lafayette | 66 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Lafayette | 48 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Racine | 34 hr |
| Jun 7, 9:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 6 hr |
| Jun 7, 9:46 PM CDT | Special Marine Warning | MKX | 59 min | |
| Jun 7, 10:07 PM CDT | Areal Flood Advisory | MKX | Iowa | 3 hr |
| Jun 7, 10:18 PM CDT | Special Marine Warning | MKX | 42 min | |
| Jun 7, 11:09 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge | 3 hr |
| Jun 8, 12:14 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more | 10 hr |
| Jun 8, 3:40 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 4:22 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Jun 8, 4:54 AM CDT | River Flood Watch | MKX | Ozaukee | 3 days |
| Jun 8, 5:48 AM CDT | River Flood Warning | MKX | Milwaukee | 4 hr |
| Jun 8, 6:00 AM CDT | Flash Flood Warning | MKX | Columbia, Green Lake, Marquette | 6 hr |
| Jun 8, 8:16 AM CDT | River Flood Warning | MKX | Sauk | 9 days |
| Jun 8, 8:18 AM CDT | Flash Flood Warning | MKX | Dane, Green, Lafayette | 6 hr |
| Jun 8, 8:48 AM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac | 6 hr |
| Jun 8, 9:08 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 67 min |
| Jun 8, 9:28 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 9:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 48 min |
| Jun 8, 9:50 AM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more | 5 hr |
| Jun 8, 10:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Racine, Walworth, Washington, Waukesha | 57 min |
| Jun 8, 10:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 8, 10:22 AM CDT | River Flood Warning | MKX | Fond du Lac | 4 days |
| Jun 8, 10:24 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 81 min |
| Jun 8, 10:25 AM CDT | River Flood Warning | MKX | Jefferson | 24 days |
| Jun 8, 10:35 AM CDT | River Flood Warning | MKX | Jefferson | 41 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson | 6 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 34 hr |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Rock | 6 days |
| Jun 8, 10:52 AM CDT | River Flood Watch | MKX | Rock | 42 hr |
| Jun 8, 11:40 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 35 min |
| Jun 8, 11:51 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 24 min |
| Jun 8, 11:52 AM CDT | Special Marine Warning | MKX | 78 min | |
| Jun 8, 2:25 PM CDT | Areal Flood Warning | MKX | Columbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more | 18 hr |
| Jun 8, 2:28 PM CDT | Areal Flood Warning | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 18 hr |
| Jun 8, 4:27 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 6 hr |
| Jun 8, 4:51 PM CDT | Flash Flood Warning | MKX | Green Lake | 6 hr |
| Jun 8, 5:21 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 5 hr |
| Jun 8, 6:01 PM CDT | Flash Flood Warning | MKX | Dane, Iowa | 5 hr |
| Jun 8, 6:16 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 4 hr |
| Jun 8, 6:41 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 8, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more | 78 min |
| Jun 8, 6:49 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Waukesha | 4 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.